MathSciNet Relay Station
MathSciNet bibliographic data
MR978824 34E15 (34B15 34E05 58F30)
Lin, Xiao-Biao Shadowing lemma and singularly perturbed boundary value problems. SIAM J. Appl. Math. 49 (1989), no. 1, 26–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement